# SDR 9613346303

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R, M
- Precautionary procedure: C, E

## Discrepancy

DURING TAKEOFF ROLL-OUT (KIX), THE NR 3 ENGINE EXPERIENCED SEVERAL COMPRESSOR STALLS.  THE ENGINE WAS SUBSEQUENTLY SHUT DOWN AND ABORTED TAKEOFF AT 120 KTS.  EGT TEMPERATURE WENT TO 790 DEGREES INSTANTLY.  BORESCOPE REVEALED INTERNAL DAMAGE OF THE HPC.  THE NR 3 ENGINE WAS CHANGED AND THE AIRCRAFT RETURNED TO SERVICE.
